# SDR AALA20160901002

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 67,918 hours, 8,046 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY AT SEAT 10G IS INOPERATIVE.   CONNECTED A LOOSE CONNECTOR UNDER SEATS 10G/10D IAW AMM 20, AND SWPM 20-60-00, OPS CHECKED OK. GOOD FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
